# SDR V0XD201403120049

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES DISCOVERED ON FUSELAGE AT FS 980 STRINGER 27.  CUT OUT TWO DAMAGED SECTIONS, FABRICATED FILLERS, DOUBLERS & TAPERED SHIMS FOR REPAIR, INSTALLED IAW REO 670-53-00-290 REV C DATED 03/21/2014.  NDT ACCOMPLISHED INSPECTIONS K9QR554B 02 MAR 2014.
